Hi I was on depo for one shot had my period while i was on the shot for about 2 weeks now I didn't want to go get another round so about a week after i was supposed to go back and get my shot i got my period meaning this was back in august middle/late august and i still have my period its been over a month. Is this normal to have my period for this long before depo my period was 4-6 days long only. This is really a nuiscence...Any suggestions advice anything would be greatly appreciated!
Posts: 94 | From: USA | Registered: Jun 2004
| IP: Logged |
Depending on the lady, some experience a total lack of periods, irregular periods, or constant bleeding.
Check in with your GYN as soon as you can and let her know what's going on.
In a nutshell, Depo is a pretty strong wallop of hormones thrown into your system at once. It'll take your body a while to adjust - from a few to several weeks. BUT constant bleeding is not something you should ignore. If you got your next shot late, that could be a possible culprit.
[ 09-26-2006, 02:50 AM: Message edited by: kitka ]
Posts: 455 | From: New York, NY | Registered: Apr 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.